Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:53Z
dc.date.available2018-08-24T08:23:53Z
dc.date.issued2000-07-01
dc.identifier.citationAgarwal, Ravi P. O'Regan, Donal (2000). . Proceedings of the American Mathematical Society 128 (7), 2085-2094
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/8780
dc.description.abstractIn this paper we establish the existence of two nonnegative solutions to singular (n, p) and singular (p, n - p) focal boundary value problems. Our nonlinearity f(t, y) may be singular at y = 0, t = 0 and/or t = 1.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjectmultiple solutions
dc.subjectsingular problems
dc.subjectleray-schauder alternative
dc.subjectkrasnoselskii's fixed point theorem
dc.subjectlower type inequalities
dc.subjectdifferential-equations
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-00-05320-x
dc.local.publishedsourcehttp://www.ams.org/proc/2000-128-07/S0002-9939-00-05320-X/S0002-9939-00-05320-X.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record